MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE RT; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 1st sep 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-1588rt, acl tightrope® rt, the suture broke off suddenly when retrieving the implant.This was detected during a cruciate ligament reconstruction surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1588rt.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d2b, d9, g3, h3, h6.One unpackaged ar-1588rt tightrope®, batch 15234474, was received for investigation.Visual inspection of the returned device noted that the white sutures were torn.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is user error, attributed to excessive force during suture passing, tightening, or tensioning.The complaint allegation is confirmed.Refer to the attached investigation photos.

Brand Name
ACL TIGHTROPE RT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23094785
Report Number1220246-2025-03947
Device Sequence Number8581910
Product Code MBI
UDI-Device Identifier00888867019553
UDI-Public(01)00888867019553(11)240415(17)290331(10)15234474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT
Device Catalogue NumberAR-1588RT
Device Lot Number15234474
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown